Ask a Dog Vet and Get Answers to Your Dog Health Questions
Hi, I'm Dr. Peter. Welcome to JustAnswer. I'm reviewing your question now and will post back with your reply ASAP.
Friend, without knowing the exact underlying cause for the vomiting and diarrhea it is best that you do not give phenergan as it can make certain medical conditions worse. Instead, this is what you can do:
1- Do not give things like Pepto Bismol or Imodium. Start her on Pepcid AC (famotidine) 10mg 1/2 tablet every 12 hours for the next 2-3 days. You can buy Pepcid AC over the counter in any pharmacy.
2- No food or water for 6-8 hours. Need to give her gastrointestinal tract time to rest.
3- After 6-8 hours offer a small amount of water. Wait half hour, if no vomiting, offer a small amount of rice (50%) and boiled boneless chicken or ground beef (50%) 4-6 times a day. Keep on this diet for several days then wean into regular diet.
4- If she continues to vomit after doing the above she will need to be seen by your family veterinarian for a hands on examination.
My goal is to provide you with excellent service - I hope I've provided the information you were seeking, if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done.